# SDR MWEA96464

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 389-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FLOOR BEAMS AT STA 389 AND 408 LOWER FLANGE WERE DAMAGED FROM FWD CARGO DOOR HITTING THEM.  FABRICATED PARTS FOR REPAIRS AND INSTALLED IAW SRM 53-05 FIG 86, SHEET 2.
